Volume 15, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Sutures and contact homology I

Vincent Colin, Paolo Ghiggini, Ko Honda and Michael Hutchings

Geometry & Topology 15 (2011) 1749–1842
Abstract

We define a relative version of contact homology for contact manifolds with convex boundary and prove basic properties of this relative contact homology. Similar considerations also hold for embedded contact homology.

Keywords
contact structure, sutured manifold, contact homology, Reeb dynamics, embedded contact homology
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 53D10, 53D40
References
Publication
Received: 27 April 2010
Revised: 12 July 2011
Accepted: 16 August 2011
Published: 14 October 2011
Proposed: Yasha Eliashberg
Seconded: Peter S Ozsváth, Leonid Polterovich
Authors
Vincent Colin
Laboratoire de Mathématiques Jean Leray
UMR6629 du CNRS
Université de Nantes
2 rue de la Houssinière
F-44322 Nantes
France
http://www.math.sciences.univ-nantes.fr/~vcolin/
Paolo Ghiggini
Laboratoire de Mathématiques Jean Leray
UMR 6629 du CNRS
Université de Nantes
2 rue de la Houssinière
F-44322 Nantes
France
http://www.math.sciences.univ-nantes.fr/~ghiggini
Ko Honda
Department of Mathematics
University of Southern California
3620 S Vermont Ave
Los Angeles CA 90089
USA
http://www-bcf.usc.edu/~khonda/
Michael Hutchings
Mathematics Department
University of California, Berkeley
970 Evans Hall
Berkeley CA 94720
USA
http://math.berkeley.edu/~hutching